# SDR DALA2019050102845

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,359 hours, 19,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 INTERCOSTAL AT STA 1440 STRINGER 26R CORRODED. CORRECTIVE ACTION: REMOVED INTERCOSTAL, FABRICATED AND INSTALLED. TREATED, PRIMED AND PAINTED. (1053020)
